# SDR 2018FA0000210

- Difficulty date: July 5, 2018
- Submitted: July 10, 2018
- Operation: General aviation
- Aircraft: N963LT
- Engine: Lyc IO360L2A
- Engine time: 379 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Bypassing
- Location: Engine
- Part time: 379 hours
- Component: Engine, Lyc
- Component part number: IO360L2A
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, BEGAN RUNNING EXTREMELY ROUGH.  COULD NOT CLEAR AS REPORTED BY PILOT.  MAINTENANCE FOUND NR 2 CYLINDER EXHAUST VALVE STUCK OPEN.  NOTE OIL BRAND IN USE X/C 20W50 MULTI VISCOSITY.
